# SDR REXA2022062401339

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670312359
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED AT STGR 27 BETWEEN FS 485.00 AND FS 501.00	REMOVED AND REPLACED DOUBLER (NUT PLATE SUB ASSEMBLY) I.A.W. CRJ 900 SRM'S #51-40-11-001-001-A01 AND51-42-06-0001-001-A01
